# SDR SWAA2015120746765

- Difficulty date: November 6, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 6546881
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EXTERNAL SKIN DELAMINATED AT BS 1156, BL 0.  REPAIRED SKIN IAW SRM.
